# SDR 2008UALA01381

- Difficulty date: March 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 30,342 hours, 8,203 cycles
- Engine: Pwa PW4056
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 3B391C
- Condition: Faulty
- Location: Electrical Load
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING CHRONIC GALLEY PWR LOAD SHED.  *S/D*  AFTER EXTENSIVE TROUBLESHOOTING FOUND FAULTY ELECTRICAL LOAD CONTROL UNIT.  REPLACED ELCU (M225) FWD GALLEY, PER MM25-31-03, OPS CHECKS NORMAL.  AC OK FOR SERVICE.
